# SDR ARWA970402

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Engine: Pwa JT3D7
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FIRE WARNING BELL RANG AND WARNING LIGHT CAME ON INTERMITTENTLY.  CREW WAS ABLE TO DETERMINE NO FIRE EXISTED. FLT DIVERTED TO LIM AND LANDED WITHOUT FURTHER INCIDENT.  MAINT FOUND UPPER (PYLON) FIRE LOOP CHAFING. CORRECTED.  CHAFING AND SYS OPS CHK.  NORMAL IAW DACO M/M 26-10-0.
